10 doctors weighed in:

Can botox or juviderm injections under and above eyes make your eye twitch and spasem?

10 doctors weighed in
Dr. Otto Placik
Surgery - Plastics
5 doctors agree

In brief: Yes and no? Maybe mo

Any muscle which loses its innervation (which occurs with botox) may suddenly begin to twitch or fasciculate.
Generally this subsides over a few days. However any imbalance in muscle action can also cause this and Botox is indicated for the medical treatment of blepharospasm (eye twitching). Therefore more botolinummay be the answer. Juvederm is not likely to cause eye twitching.

In brief: Yes and no? Maybe mo

Any muscle which loses its innervation (which occurs with botox) may suddenly begin to twitch or fasciculate.
Generally this subsides over a few days. However any imbalance in muscle action can also cause this and Botox is indicated for the medical treatment of blepharospasm (eye twitching). Therefore more botolinummay be the answer. Juvederm is not likely to cause eye twitching.
Dr. Otto Placik
Dr. Otto Placik
Thank
Dr. Brock Ridenour
Surgery - Plastics
4 doctors agree

In brief: Yes and No

Twitching of the eye muscles is a common problem that is caused by a number of factors including excessive caffeine, poor sleep, irritation of the soft tissues around the eye, and minor trauma to the nerves or muscles.
It may be related to the recent needle trauma but it may be mere coincidence. I suspect they will go away shortly. If not, a tiny additional amount of Botox might help.

In brief: Yes and No

Twitching of the eye muscles is a common problem that is caused by a number of factors including excessive caffeine, poor sleep, irritation of the soft tissues around the eye, and minor trauma to the nerves or muscles.
It may be related to the recent needle trauma but it may be mere coincidence. I suspect they will go away shortly. If not, a tiny additional amount of Botox might help.
Dr. Brock Ridenour
Dr. Brock Ridenour
Thank
Dr. Babak Azizzadeh
Facial Plastic Surgery
2 doctors agree

In brief: Unlikely.

http://www.facialplastics.
info/dermalfillers.html while what you're experiencing is possible, there are a number of other factors that could be contributing to your eye twitching, including caffeine, nerves, and lack of sleep. If the problem persists, contact your plastic surgeon.

In brief: Unlikely.

http://www.facialplastics.
info/dermalfillers.html while what you're experiencing is possible, there are a number of other factors that could be contributing to your eye twitching, including caffeine, nerves, and lack of sleep. If the problem persists, contact your plastic surgeon.
Dr. Babak Azizzadeh
Dr. Babak Azizzadeh
Thank
Dr. Suzanne Galli
Facial Plastic Surgery

In brief: Eyelid injections

On the contrary, botox is used to treat twitch and spasm around the eye.

In brief: Eyelid injections

On the contrary, botox is used to treat twitch and spasm around the eye.
Dr. Suzanne Galli
Dr. Suzanne Galli
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors